Polynomial systems with enough invariant algebraic curves

Research output: Chapter in BookChapterResearch

Original languageEnglish
Title of host publicationDynamical systems : proceedings of the special program at Nankai Institute of Mathematics, Tianjin, China, September 1990-June 1991
Place of PublicationSingapur (SG)
Pages73-78
Number of pages5
Edition1
Publication statusPublished - 1 Jan 1993

Publication series

NameNankai Series in Pure, Applied Mathematics and Theoretical Physics; 5

Cite this

Gasull, A. (1993). Polynomial systems with enough invariant algebraic curves. In Dynamical systems : proceedings of the special program at Nankai Institute of Mathematics, Tianjin, China, September 1990-June 1991 (1 ed., pp. 73-78). (Nankai Series in Pure, Applied Mathematics and Theoretical Physics; 5)..